# SDR AJXA2024011200027

- Difficulty date: January 12, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N752WJ
- Make and model: Cessna 750
- Aircraft serial: 0034
- Aircraft time: 14,924 hours, 8,498 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840504
- Part serial: B60480
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 4,932 hours, 2,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOT REPORTED THAT THEY RECEIVED 3 WARNINGS. 1. CABIN DOOR OPEN, 2. CABIN VENT DOOR OPEN AND A CABIN ALTITUDE WARNING. AFTER TROUBLESHOOTING FOUND THAT THE DOOR  PROXIMITY SWITCH FAILED. THE SWITCH CONTROLS THE VENT DOOR WARNING AND THE CABIN DOOR WARNING INDICATIONS. FOUND CABIN VENT DOOR SEAL LOOSE CAUSING CABIN ALTITUDE NOT TO RISE
